RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 1971–1984 (Mi de2908)  

Ordinary Differential Equations

Some properties of the solutions of nonlinear differential inequalities and equations with retarded argument

R. G. Koplatadze

Tbilisi State University, Institute of Applied Mathematics

Full text: PDF file (1160 kB)

Bibliographic databases:
UDC: 517.929
Received: 12.02.1975

Citation: R. G. Koplatadze, “Some properties of the solutions of nonlinear differential inequalities and equations with retarded argument”, Differ. Uravn., 12:11 (1976), 1971–1984

Citation in format AMSBIB
\Bibitem{Kop76}
\by R.~G.~Koplatadze
\paper Some properties of the solutions of nonlinear differential inequalities and equations with retarded argument
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 1971--1984
\mathnet{http://mi.mathnet.ru/de2908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466843}
\zmath{https://zbmath.org/?q=an:0347.34054}


Linking options:
  • http://mi.mathnet.ru/eng/de2908
  • http://mi.mathnet.ru/eng/de/v12/i11/p1971

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019